# SDR P2EA2001M0014

- Difficulty date: December 5, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N239TA
- Make and model: Boeing 737-25A
- Aircraft serial: 23789
- Aircraft time: 36,385 hours, 22,838 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE CSD LOW OIL PRESSURE LIGHT WOULD NOT EXTINGUISH AFTER ENGINE START.  AIRCRAFT RETURNED TO BLOCKS WITH NO INCIDENT. RESET NR 1 ENGINE CSD T-HANDLE.  OPERATIONAL CHECK NORMAL IAW MM 24-11-11.
